# SDR 2001UALA01424

- Difficulty date: July 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 64,924 hours, 37,469 cycles
- Engine: Pwa JT8D15
- Engine time: 58,916 hours, 34,068 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

UPON LANDING FLAMES CAME OUT OF NR 1 ENGINE THRUST REVERSERS WHEN THRUST REVERSERS WERE MOVED TO STOWED POSITION.  *S/D*  REPORT OF FLAMES OUT OF THE THRUST REVERSER WAS REPORTED BY OPERATIONS VEHICLE AND NO CAUSE HAS BEEN FOUND.  THE THRUST REVERSER WAS OPERATED SEVERAL TIMES AND AT DIFFERENT POWER SETTINGS PER MM 72-05-00 AND NO ABNORMAL INDICATIONS WERE PRESENT.  NO FLAMES.  THERE HAVE BEEN NO REPORTS OF PROBLEMS WITH THE THRUST REVERSER BEFORE OR AFTER THIS EVENT.
